# SDR MEX2003123

- Difficulty date: April 6, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: XAMRM
- Make and model: Doug MD 83
- Aircraft serial: 53066
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Pneumatic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TRANSIT, HIGH TEMPERATURE LIGHT OF TAIL COMPARTMENT COME ON WITH LEFT AIR CONDITIONING SYSTEM ON.  LEFT AIR CONDITIONING SYSTEM WAS DEFERRED IAW MEL, CATEGORY C.  AT BJX, PNEUMATIC LEAK WAS FOUND DUE TO LOSE CLAMP.  CLAMP WAS REPOSITIONED AND TORQUED IAW MM, TESTS CORRECT.
